# SDR UHLA2015020400126

- Difficulty date: February 4, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY ACCESS PANEL 192CR HAS CORRODED DOUBLER STRIPS AROUND EDGE.  R & R SPACER, PN 170-13414-004.
